# SDR SCNA97333

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON ATTACHMENT HOLES FOR THE LEFT AFT GALLEY SERVICE DOOR LOWER SILL.  REMOVED DOOR SILL ANGLE, FABRICATED AND INSTALLED REPLACEMENT PART IAW SRM 51-40-3.
